# SDR SIMA201123703

- Difficulty date: August 24, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 22,789 hours, 19,352 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3214 THE FLIGHT ATTENDANT REPORTED THAT TO OPEN THE MAIN CABIN DOOR SHE HAD TO PUSH THE UPPER RIGHT CORNER OF THE DOOR TO OPEN AFTER THE HANDLE WAS UP.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CLEANED AND LUBED PASSENGER DOOR IAW AMM 52-18-00.  NO PARTS REMOVED OR REPLACED.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
